# SDR SWAA2020120229116

- Difficulty date: October 27, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING EXTERNAL SKIN ON CLOSURE ANGLE LOCATED BETWEEN BS 1088 TO BS 1132 AND STR 2R RT SIDE AT UPPER FUSELAGE.  PERFORMED PERMANENT REPAIR LOCATED EXTERNAL SKIN ON CLOSURE ANGLE BETWEEN BS 1088 TO BS 1132 AND STR 2R RT SIDE AT UPPER FUSELAGE, IAW B737-700 SRM 53-80-71-2R-6 REPAIR 6.
